General Chat, Products & Comps <
22/06/2013 at 20:29
I missed my 7 day break so I wouldn't be bleeding on holiday but now I'm getting pink when I wipe. Is this normal? I'm about 10 days into the new pack. I don't like unexpected bleeding!
22/06/2013 at 20:32
I don't have a break in my pills but I do and am at the minute having a bit of bleeding when I wipe so I would say yes.
22/06/2013 at 20:33
I think so but not sure as the pill confuses me but I think any change in taking the pill can cause bleeding. QI is the pill expert so hopefully she will know. What does the side effect leaflet say???
22/06/2013 at 20:35
I will go look! But I recall it saying spotting was normal in first three months but don't think it said anything about running packs together. Will have to check.
23/06/2013 at 11:21
QI can you help pls?
23/06/2013 at 11:31
Saw the title and stepped in without realising I was being requested! Sad but slightly flattered
Some break through bleeding is common, espeecially if it is something new to your body - so it would be like having the implant, taking the pill without a break, and to begin with ti is common for women to get some spotting. HTH
23/06/2013 at 19:02
Thank you x
Continues below ad
Nice to see you! Please do nose around, sign up and join in.